Quote of the Day

2.10.2009

coming off of lexapro: withdrawal symptoms.

After my crazy monkeys darling children came to live with us and my darling father paralyzed himself and my husband worked 7-days-a-week 14-hours-a-day for 3 weeks, I went onto an anti-depressant. It seemed reasonable at the time.

About nine months later I developed (very quickly) arthritis in my hands such that I can't do all that I want to do. I was 44 at the time with no family history of such early arthritis.

My doctor said NOTHING about the possible connection between these two. I've seen the same doc since I was 17 years old. I fired her this morning.

When I was sick last week, I inadvertently missed 5 days of my 10mg-a-day Lexapro. I accidentally went cold-turkey.

Here are my Lexapro withdrawal symptoms. No I don't imagine that you, regular reader, are interested; I'm posting it for the google-people.
  • wobbly-headedness. I feel constantly as if I have had 1/2 glass too much champagne. This isn't as fun as it might sound.
  • nausea and the inability to feel full.
  • thirsty. all. the. time.
  • inability to fall asleep or feel sleepy at the proper time of day.
  • uber-constricted pupils. Little specks of black.
  • aggressive hunger attacks. DO NOT get between me and the snack.
  • cold-flashes. Body temperature plummets and I can't get warm again.
  • crabbiness. I'm giving myself lots of time-outs.
  • racing heart, as if I have had too much caffeine.
I'm seeing my new doctor on Wednesday to see if there is anything to be done for me. It's sad to leave my old doctor and her staff behind. It's more sad to look at my gnarled hands.

They are bad enough that friends look at them and say "Oh My God!" and I don't scold them for cussing, as I am grateful that they are calling God's attention to them, just in case He would like to intervene. And they hurt. Oh, do they hurt.

~Suzanne

2 comments:

Dustin said...

You should try this http://www.xtend-life.com/product/Arthrit-Eze.aspx along with this http://www.xtend-life.com/product/GLM-Omega_3_Plus.aspx
good luck.

Marie said...

Thanks for posting this..."for the google people."

That would be me. :-)

I've been weaning myself off of this drug for the last 3 weeks. I've been taking vitamins, eating well, and trying to exercise.

It's hard to exercise when you feel like crap.

I wish you the best of luck!!